Couldn't find what you looking for?

TRY OUR SEARCH!

My finance started Nuvaring about 4 months ago... Since then we have noticed major side effects: Anxiety, depression, and most of all she doesn't feel any sexual desire at all. I've made it clear that this isn't working, and that our relationship has really been negatively affected.

Now she has been off Nuvaring for about a week, and I am curious how long until she has the desire again...? Please give me any info you may have on this matter! Thanks


NOTE: She is also taking Biotin and Fenugreek.

Loading...

One of major side effects of Nuvaring that your fiancé has already experienced is depression and depression really is the reason why her sexual desire has decreased so much. Because birth control as Nuvaring are basically combination of female sex hormones that change regular functions like menstrual cycle and affect many other things that in the end change sexual desire, once she stops using the birth control her body needs time to start producing its own hormones again. There really isn’t some way to predict exact time when will things get to where they were – not only because all woman are different, but also because of the depression. One week is too soon to see the change, but it will happen and putting extra pressure on her won’t help, that’s for sure.
Reply

Loading...

Thanks alot for the reply. The only pressure I put on was for her/us to find other options. When two people don't have sex anymore and start living like brother and sister, then the relationship we worked so hard for is just about over. I am now in wait mode.
Reply

Loading...

I totally understand you on that part - when sex life disappears it’s not the same. It’s not much else than friendship. I said that about pressure because I know that women in most cases find a blame for themselves in the smallest things and with her moods being as they are now chances are that even the smallest things could get out of proportions and make you wait even longer. But are you two sure that her lack of sexual desire is just because of birth control? It’s rare that BC causes this complete low libido.
Reply

Loading...